| Catalog Number |
SRX-525 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported "allergan/silicone tact".Healthcare professional later reported "grade 3 capsular contracture with full capsulectomy".This record is for the left side.Device has been explanted.
Additional Manufacturer Narrative
The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: grade 3 capsular contracture.
Event or Problem Description
Healthcare professional reported, "allergan/silicone tact".Healthcare professional, later reported, "grade 3, capsular contracture with full capsulectomy".This record is for the left side.Device has been explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to observe, as it is not related to the device.Additional observations: observed, creases on the device.White particles observed, on the surface of the shell.
Event or Problem Description